# SDR HEEA088388

- Difficulty date: July 12, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 7,804 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 0177555240
- Part serial: 338B
- Condition: Intermittent
- Location: Eng Overspeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERSPEED LIGHT INTERMITTENTLY COMES ON FOR NO REASON. TO BE SENT TO VENDOR.
